Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes numbness in legs?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2006
Answered : 981 Questions
Question
hi doc, my mom is 55 years old and complains of numbness in hand or legs or head after she sits for long time say for more than half an hour.can you please suggest some home remedy for her.
thanks
Posted Sat, 30 Aug 2014 in Ayurveda
 
 
Answered by Dr. Senthilnathan Subramanian 44 minutes later
Brief Answer:
Can manage the numbness

Detailed Answer:
Hi,
Thanks for consulting Healthcare magic.

Numbness in the legs as well as all over the body can be managed by ayurvedic medicine includes internal medication and external medication along with yoga.

Before giving your proper medication kindly let me know some details.

Any History of Diabetes/hypertension/kidney disease/any other?


Occupation/mode of work:

Food habit:

Life style:

Currently on any medication:

How long she is facing this numbness problem?

which area she is getting this numbness : leg (right/left) head? arm/? etc

Any medication taken for the numbness?

Weight and height:

Any other medical history:

kindly get back to me with this details.

Thank you
Stay healthy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor